# SDR USAA2013010900029

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 102,536 hours, 20,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRU - FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE AT DOOR 2 RIGHT.  REPLACED BATTERY AND EMERGENCY USE ONLY SAFETY STRIP.  OPS CHECK NORMAL.
